MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293064070
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at time of event: 18 years or older.(b)(4).Device evaluated by mfr: it is indicated that the device will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that stent foreshortening occurred.The target lesion was 99% stenosed, mildly calcified and mildly torturous shunt.A 6 x 40 x 75mm innova¿ stent was advanced.The physician stretched and pulled the stent during deployment and the stent became shortened; the physician indicated it was not 4 cm in length.The shortened stent remained implanted and was well apposed to the vessel wall, but did not cover the entire lesion.A 6 x 60mm innova¿ stent was placed further in the initial stent, to cover the remainder of the lesion.There were no further patient complications.The patient¿s condition was stable.

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6335432
Report Number2134265-2017-01353
Device Sequence Number1106181
Product Code NIP
UDI-Device Identifier08714729873631
UDI-Public(01)08714729873631(17)20191231(10)0020056690
Combination Product (Y/N)N
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model NumberH74939293064070
Device Catalogue Number39293-06407
Device Lot Number0020056690
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2017
Initial Report FDA Received Date02/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON CATHETER: IN STENT DILATION SYMMETRY 5×4; GUIDEWIRE: FUGA 0.018 150CM; INFLATION DEVICE USED: EVEREST
Outcome Attributed to Adverse Event Required Intervention;